Patient Comments: Rash - Symptoms

What other symptoms did you experience with your rash?

Comment from: Iblindalu, 45-54 Female (Patient) Published: September 20

Each year over the past 4 years, at the beginning of summer, I get a rash on the shin of both legs. It itches like crazy and last through the summer. The rashes go away right around October and I don't see them again until right around the end of May. My doctor keeps giving me cream to try and stop the itch but the cream isn't working.

Was this comment helpful?Yes
Comment from: sushi53, 45-54 Female (Patient) Published: August 10

I have always had a large stomach that hangs...however I have had bariatric surgery and the stomach hangs even more. I have noticed for the 1st time ever to have this persistant "heat" rash I think all under the edge of my stomach and at the fold of skin under my arms extending from my breast. I went to my dermatologist and she said yeast infection and gave me cream. This only helped for a while. She then called in the 2 pills of difulcan. I took those and it seemed to help but as we speak I have been itching all day. There is not a day that I do not get out of the shower and put on Gold Bond Medicated powder.

Was this comment helpful?Yes
Comment from: 65-74 (Caregiver) Published: June 21

Every time my husband has an injection of anaesthetics he gets a very itchy rash throughout his body, doctors have not been able to work out why.

Was this comment helpful?Yes
Comment from: mandy, 45-54 Female (Patient) Published: June 02

I have had swollen feet and ankles for a while now and put it down to my blood pressure medication, recently they had gotten really swollen to the point that I could hardly walk, my doctor gave me some water tablets to take then I developed a bad red rash on my right foot which itched really bad, my doctor gave me some antibiotics, he said it may be an infection, the antibiotics didn't work so he gave me some steroid cream which made the problem worse so I stopped using it, at the moment I still don't know what is causing this and I'm literally climbing the walls due to the itching.

Was this comment helpful?Yes
Comment from: michelle, 35-44 Female (Patient) Published: June 02

Every summer my skin begins itching my especially in my chest area, it usually swells and I develop raised redden circular shape lesion that itch severely, my doctor prescribed hydrocortisone cream which is not effective is there a name for this and if so is there treatment.

Was this comment helpful?Yes
Comment from: jugg, 35-44 Male (Patient) Published: May 17

Around my mouth and on my neck I get these rashy patches that have sticky fluid. They itch and burn.

Was this comment helpful?Yes
Comment from: susan, 55-64 Female (Patient) Published: May 17

I have itchy rash patches on my chest, hips, and thighs.

Was this comment helpful?Yes
Comment from: Bonbon, 65-74 Female (Patient) Published: May 03

Severe itching around the top of my legs, elbows, inner chest---my rash is close to my underarms.

Was this comment helpful?Yes
Comment from: itchgirl, 35-44 Female (Caregiver) Published: April 28

I have a rash that is more just below the surface of the shin on my arms only from the shoulders to my hands. The itch is unbearable hydrocortisone only gives temporary relief. No other part of my body does this exist help!

Was this comment helpful?Yes
Comment from: Elaine, 35-44 Female (Patient) Published: March 24

Woke up this morning with a rash head to toe, a little blotchy in areas and slightly tingling feeling on right side of face. I feel as though I need to use the bathroom every 1/2 hour.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Rash - Effective Treatments Question: What kinds of treatments have been effective for your rash?
Rash - Diagnosis Question: What type of rash did you have, and how was it diagnosed?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.